# SDR CALA2020033000756

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 60,437 hours, 18,201 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Solenoid
- Condition: Shorted
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG. L ENG ANTI-IC E. 5 MIN AFTER SWITCH ACTIVATION REF FIM TASK 30-21-00-815-803 FOUND A/ICE VLV SOLONOID SHORTED. RECCOMEND REPLACING ENGINE A/ICE VLV. PARTS ORDERED TO PARTS DROP. REMOVED #1 ENGINE TAI VALVE PER AMM 30-21-03-004-017. INSTALLED NEW VALVE AND TESTED PER AMM 30-21-03-404-016. TEST GOOD.
